RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 2, Pages 225–256 (Mi tvp4445)  

This article is cited in 1 scientific paper (total in 1 paper)

Critical branching process with two types of particles evolving in asynchronous random environments

V. A. Vatutina, Q. Liub

a Steklov Mathematical Institute of the Russian Academy of Sciences
b Université de Bretagne-Sud

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139


DOI: https://doi.org/10.4213/tvp4445

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:2, 279–305

Bibliographic databases:

Document Type: Article
Received: 21.10.2011

Citation: V. A. Vatutin, Q. Liu, “Critical branching process with two types of particles evolving in asynchronous random environments”, Teor. Veroyatnost. i Primenen., 57:2 (2012), 225–256; Theory Probab. Appl., 57:2 (2013), 279–305

Citation in format AMSBIB
\Bibitem{VatLiu12}
\by V.~A.~Vatutin, Q.~Liu
\paper Critical branching process with two types of particles evolving in asynchronous random environments
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 2
\pages 225--256
\mathnet{http://mi.mathnet.ru/tvp4445}
\crossref{https://doi.org/10.4213/tvp4445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201656}
\zmath{https://zbmath.org/?q=an:06200628}
\elib{http://elibrary.ru/item.asp?id=20732953}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 2
\pages 279--305
\crossref{https://doi.org/10.1137/S0040585X97985911}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319917400007}
\elib{http://elibrary.ru/item.asp?id=20440361}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878769958}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4445
  • https://doi.org/10.4213/tvp4445
  • http://mi.mathnet.ru/eng/tvp/v57/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Li Yingqiu, Liu Quansheng, Gao Zhiqiang, Wang Hesong, “Asymptotic properties of supercritical branching processes in random environments”, Front. Math. China, 9:4 (2014), 737–751  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:337
    Full text:22
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019